Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Even after taking high dose tablet why is my BP not in control ?

my age is 70 and for the past few years my BP is 160/100. The doctor has increased the dose, but still it remains the same. it s 2 weeks since i started the new dose. how long will it take for the medicines to work and low my BP. I take covance D, 50 normally and the additional pill is amlong 5mg and olmebaf 10mg. I am a diabetes paitent too but my diabetes is in control i have no cholesterol. The only problem is the BP!
Asked On : Sun, 14 Aug 2011
Answers:  2 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Nephrologist 's  Response
Thanks for the query
One of the most common causes for refractory hypertension is renal disease. I strongly suggest you get a rft done also an echo. I don't think it will be right to prescribe u over this portal
Have a healthy living
Answered: Sun, 14 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
As medicines are not much effective there may be some other problem along with bp.
Go for ultra sound of kidneys,
Blood for renal function tests.
Avoid more salt in diet,
Keep diabetes in complete control.
Ok and bye.
Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor